Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 90, NWS Philadelphia/Mount Holly

October 12, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 12, 2016, 8:45 PM EDT. It took effect at Oct 13, 2016, 8:00 PM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2016, 8:45 PM EDT (00:45 UTC)
In effect from
Oct 13, 2016, 8:00 PM EDT
Expired
Oct 14, 2016, 5:27 PM EDT
In force
21 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

719 
WHUS71 KPHI 130045
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
845 PM EDT WED OCT 12 2016


ANZ450>455-131345-
/O.NEW.KPHI.SC.Y.0090.161014T0200Z-161015T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
845 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 8 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THURSDAY TO 8 PM
EDT FRIDAY.

* LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...10 TO 20 KT WITH GUSTS TO 25 KT

* SEAS...3 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
474 
WHUS71 KPHI 130741
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 AM EDT THU OCT 13 2016


ANZ431-132045-
/O.EXB.KPHI.SC.Y.0090.161014T0200Z-161014T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
341 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
6 AM EDT FRIDAY.

* LOCATION...LOWER DELAWARE BAY.

* WINDS...NORTHERLY 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

* TIMING...STRONGEST NORTHERLY WINDS SHOULD BE NEAR MIDNIGHT. 

* OUTLOOK...ITS POSSIBLE THAT THIS ADVISORY MAY NEED AN EVENTUAL
  FORECAST EXTENSION INTO THE DAYLIGHT HOURS OF FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450>455-132045-
/O.CON.KPHI.SC.Y.0090.161014T0200Z-161015T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 8 PM EDT FRIDAY...

* LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
499 
WHUS71 KPHI 131944
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT THU OCT 13 2016

ANZ450>455-140845-
/O.EXT.KPHI.SC.Y.0090.161014T0000Z-161014T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
344 PM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
6 PM EDT FRIDAY...

* LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...NORTHWEST TO NORTH AT 10 TO 20 KNOTS TONIGHT AND FRIDAY
  WITH GUSTS UP TO 25 OR 30 KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ431-140845-
/O.EXT.KPHI.SC.Y.0090.161014T0000Z-161014T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
344 PM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
6 AM EDT FRIDAY...

* LOCATION...LOWER DELAWARE BAY.

* WINDS...NORTHWEST TO NORTH AT 10 TO 20 KNOTS TONIGHT WITH GUSTS
  UP TO 25 KNOTS.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

IOVINO
267 
WHUS71 KPHI 140120
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
920 PM EDT THU OCT 13 2016

ANZ450>455-141430-
/O.CON.KPHI.SC.Y.0090.000000T0000Z-161014T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
920 PM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...NORTHWEST TO NORTH AT 10 TO 20 KNOTS TONIGHT AND FRIDAY
  WITH GUSTS UP TO 25 OR 30 KNOTS.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ431-141000-
/O.CON.KPHI.SC.Y.0090.000000T0000Z-161014T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
920 PM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* LOCATION...LOWER DELAWARE BAY.

* WINDS...NORTHWEST TO NORTH AT 10 TO 20 KNOTS TONIGHT WITH GUSTS
  UP TO 25 KNOTS.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
582 
WHUS71 KPHI 140735
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT FRI OCT 14 2016


ANZ431-141400-
/O.EXT.KPHI.SC.Y.0090.000000T0000Z-161014T1400Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
335 AM EDT FRI OCT 14 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATION...LOWER DELAWARE BAY.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. WIND SHOULD
  BEGIN DIMINISHING BETWEEN 6 AM AND 10 AM. 

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450>455-142045-
/O.CON.KPHI.SC.Y.0090.000000T0000Z-161014T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
335 AM EDT FRI OCT 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT, DIMINISHING
  LATE THIS MORNING AND AFTERNOON.  

* SEAS...4 TO 6 FEET, SUBSIDING THIS AFTERNOON. 7 FOOT SEAS
  POSSIBLE IN THE OUTER CENTRAL AND SOUTHERN NEW JERSEY COASTAL
  WATERS THIS MORNING AS WELL AS TO THE EAST OF DELAWARE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
141 
WHUS71 KPHI 141326
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 AM EDT FRI OCT 14 2016

ANZ431-141430-
/O.CAN.KPHI.SC.Y.0090.000000T0000Z-161014T1400Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
926 AM EDT FRI OCT 14 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR LOWER DELAWARE BAY.

$$

ANZ450>455-142200-
/O.CON.KPHI.SC.Y.0090.000000T0000Z-161014T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
926 AM EDT FRI OCT 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...NORTH AT 10 TO 20 KNOTS TODAY WITH GUSTS UP TO 25
  KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL
VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

IOVINO
782 
WHUS71 KPHI 141932
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT FRI OCT 14 2016

ANZ450>455-142200-
/O.CON.KPHI.SC.Y.0090.000000T0000Z-161014T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
332 PM EDT FRI OCT 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...NORTH AT 10 TO 15 KNOTS THIS AFTERNOON.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A SMALL
VESSEL...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

IOVINO
313 
WHUS71 KPHI 142127
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
527 PM EDT FRI OCT 14 2016


ANZ450>455-142230-
/O.CAN.KPHI.SC.Y.0090.000000T0000Z-161014T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
527 PM EDT FRI OCT 14 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

SEAS HAVE DROPPED BELOW 5 FEET AND SHOULD REMAIN BELOW 5 FEET FOR
THE REMAINDER OF TONIGHT.

$$

JOHNSON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 8:45 PM EDT, 0 minutes earlier.

Area forecast discussion, Oct 12, 8:45 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
845 PM EDT Wed Oct 12 2016

.SYNOPSIS...
High pressure across the area this evening will move offshore
later tonight and Thursday. A cold front will cross the region later
Thursday and Thursday night. More high pressure will be over the area
for Friday and through the weekend. Another front and area of low
pressure will arrive over the area Sunday night and persist through
Monday. High pressure will build back across the area during the
middle of next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Surface high pressure ridge axis will remain entrenched along the
mid-Atlantic coast through the overnight hours. The approach of a
shortwave over the Great Lakes will lead to warm air convection
above the surface in the low and mid levels, as evidenced by weak
isentropic lift along the 290K and 300K surfaces. This will lead
to an inversion just above the surface, particularly away from
the coast, where clear skies the first half of the night promote
radiational cooling. Model soundings indicate an environment that
is favorable for the development of patchy fog and low clouds
over the portions of the Lehigh Valley, Poconos, and northern NJ,
which are expected to be more extensive compared to last night.
Given the advection of high-level moisture after midnight, the
fog may be tempered somewhat, in favor of low clouds. Closer to
the coast, both the NAM and GFS attempt to advect some low clouds
in for a period of time, mainly over Sussex (DE), Cape May, and
Atlantic counties. Have increased cloud cover for these locations,
given both the persistence and duration of the onshore flow.

Low temperatures will be a few degrees above normal, with winds
becoming light and variable. no major changes were made for the
update, just weaked temps where needed.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
A shortwave trough and associated cold front will cross our region
during the afternoon and evening. Model cross sections indicate
a narrow area of moisture and lift, just ahead of the cold front.
Any patchy fog should burn off by late morning, given increased
southerly flow and boundary layer mixing ahead of the cold front.
Mid and high level moisture will increase rapidly northwest of
I-95, with skies becoming mostly cloudy during the morning and
into the early afternoon. Meanwhile, clouds will hold off longer
further to the southeast.

In terms of precipitation, the strongest lift moves across the
northern half of the CWA, while drier low-level air remains in
place across the southern half. While we cannot rule out -SHRA
southeast of I-95, the greatest chance will be to the northwest,
given additional lift from the southerly flow impinging upon the
terrain, leading to greater saturation of the low-levels. The
primary window for -SHRA will be tomorrow afternoon and evening.
We also cannot rule out a rumble of thunder over the Poconos and
northwest NJ, given mid-level lapse rates approaching 7C/Km in
conjunction with strongest PVA, although instability is very
limited as both LI and SWI struggle to go sub-zero.

Given the deeper cloud cover northwest of I-95, high temps will
be in the mid to upper 60s for this area. Further southeast,
mixing of the warmer air aloft compared to Wednesday and less
cloudiness will support high temps in the low to mid 70s. With
the cold frontal passage during the evening, winds will become
west-northwest, with gusts up to around 25 mph possible.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Thu night thru Sunday...Fair weather expected with high pressure
settling across the area. Temperatures cooler than normal Thu
night thru Sat and then readings return back above normal by
Sunday. A little frost is possible across the N/W counties Sat
morning.

Sunday night thru Tue...Mostly fair weather, but a nearby front
and weak low pressure system may cause sct showers across the N/W
areas Sun night and Monday. The 12Z ECMWF does not offer much in
the way of precip with the feature, but the 12Z GFS does. We will
continue with the slgt chc or low chc pops attm. Temperatures will
be a few degrees above normal.

Tue night/Wed. More high pressure and dry weather expected.
Temperatures well above normal. Highs in the upper 60s (north) and
low 70s (south).

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
This evening...Predominantly VFR. SCT030 to SCT040 cumulus diminishing.
South-southeast winds less than 10 knots.

Tonight...Low clouds are expected to develop from the I-95 terminals
and points northwest. Greatest confidence in MVFR ceilings, w/ some
occasional IFR, at ABE and RDG. Less confidence in MVFR at TTN, PNE,
PHL, and ILG, where we have introduced a tempo group around 08Z for
scattered MVFR ceilings. There could also be some ground fog at the
aforementioned terminals but low clouds are the primary concern in
terms of flight rules. Further southeast at ACY and MIV, ground fog
development will be a bigger concern, particularly MIV, which could
experience MVFR for a period of time around sunrise. Winds generally
light and variable at all terminals.

Thursday...Low clouds and fog that develop overnight will lift by
late morning at all terminals, lingering the latest at MIV and RDG.
Predominantly VFR conditions will follow. There could be a -SHRA at
ABE, RDG, and TTN, but confidence is low, thus it is not reflected
in the TAF at this time. Southwest 5 to 10 knots all terminals,
veering to the northwest during the evening with the passage of
a cold front. The northwest winds could gust to around 20 knots.

OUTLOOK...
Thu night and Fri...VFR conditions expected. Gusty winds Fri.
Fri night thru Sun...VFR expected.
Sun night thru Mon...Mostly VFR. Scattered showers Mon.

&&

.MARINE...
Tonight...Easterly flow across the waters may become light and variable
before shifting to the west for a period of time, generally less than
10 knots. Seas 2-3 FT on the ocean and less than 2 feet on Delaware Bay.

Thursday...Winds becoming southwest during the morning around 10 knots,
and shifting to the west late as a cold front approaches. Seas 2-4 FT.

Winds and seas are expected to remain below Small Craft Advisory criteria
tonight thru Thursday afternoon.

OUTLOOK...
Thu night thru Sat...Low end SCA conditions expected. SCA flag
issued with this package will go thru Friday and may be extended
in time with future fcsts. Fair weather. Sat night thru
Monday...Mostly sub-SCA conditions. Fair weather.

&&

.TIDES/COASTAL FLOODING...
Tides will be running high as the full moon approaches on the
16th. With no storms on the horizon, it appears that the total
water level at most tide gage locations will remain below threshold
values required for coastal flood advisories. However, it won't
take much of a push for total water levels to reach minor tidal
flooding thresholds, so the situation will need to be monitored
through the weekend.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 10 PM Thursday to 8 PM EDT Friday
     for ANZ450>455.

&&

Synopsis...O'Hara
Near Term...Franck/Nierenberg
Short Term...Franck
Long Term...O'Hara
Aviation...Franck/Nierenberg/O'Hara
Marine...Franck/O'Hara
Tides/Coastal Flooding...
Hazardous weather outlook, Oct 12, 3:08 PM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EDT WED OCT 12 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007-012>019-023>026-PAZ054-
055-070-071-101-102-104-131915-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-CARBON-MONROE-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-EASTERN MONTGOMERY-
308 PM EDT WED OCT 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...NORTHEAST
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-131915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
308 PM EDT WED OCT 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ008>010-020>022-027-PAZ060>062-103-105-106-131915-
MORRIS-HUNTERDON-SOMERSET-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-
UPPER BUCKS-LOWER BUCKS-
308 PM EDT WED OCT 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PATCHY FROST IS POSSIBILE EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.